Proportional lot-sizing and scheduling problem with identical parallel machines
Year of publication: |
2011
|
---|---|
Authors: | Kaczmarczyk, Waldemar |
Published in: |
International journal of production research : American Institute of Industrial Engineers ; Society of Manufacturing Engineers. - London : Taylor & Francis, ISSN 0020-7543, ZDB-ID 1604776. - Vol. 49.2011, 9, p. 2605-2624
|
Saved in:
Saved in favorites
Similar items by person
-
Optimal versus heuristic scheduling of surface mount technology lines
Kaczmarczyk, Waldemar, (2004)
-
Proportional lot-sizing and scheduling problem with identical parallel machines
Kaczmarczyk, Waldemar, (2011)
-
Valid inequalities for proportional lot-sizing and scheduling problem with fictitious microperiods
Kaczmarczyk, Waldemar, (2020)
- More ...